Liftings of Crossed Modules in the Category of Groups with Operations


AKIZ H. F. , MUCUK O., ŞAHAN T.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.7, pp.181-193, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.5269/bspm.v38i7.46500
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.181-193

Abstract

In this paper we define the notion of lifting of a crossed module via the morphism in groups with operations and give some properties of this type of liftings. Further we prove that the lifting crossed modules of a certain crossed module are categorically equivalent to the internal groupoid actions on groups with operations, where the internal groupoid corresponds to the crossed module.